# SDR SWAA2023100699531

- Difficulty date: September 12, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 51,839 hours, 30,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 BL 0 WL 208.1 AT FWD GALLEY AREA 2023-568894<[01] REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 12 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 141A5400 SHEET: 13 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED INTERCOSTAL WEB FLOOR STRUCTURE LOCATED BTW BS 277 TO BS 294.5 BL 0 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG: 141A5400 SHEET: 20 REV: - SEE INDIVIDUAL SIGN OFF BELOW.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
